anti biotics[z-pack] - AnabolicMinds.com

anti biotics[z-pack]

  1. supreme being
    WATERLOGGED's Avatar
    Stats
    5'8"  223 lbs.
    Join Date
    Sep 2003
    Age
    52
    Posts
    701
    Rep Power
    485

    Reputation

    anti biotics[z-pack]


    well ive started another cycle of ph/ps instead of real gear[just not ready ], so im doing sledetest[150mg/mlprop,oht[75mg/ml] andT.L.R's[100mg/ml. hydrox.nandrolone. i frontloaded aprox. 1300mg. of sledges and approx. 1000mg4ohn.....everthing was fine till i shook the nandrolone vial and noticed undissolved particles suspended throuout.
    when i first started frontloading i looked through the tinted vial and it was a very clear golden solution.ive pinned all over fo 6 days and im fine everywhere that i pinned except my quad [right above my knee]thats where i pinned then to my horror i saw the vial[because i heated in hot water,shook drew and pinned]then held it up to the light to see how empty it was getting and uggghhhh !i saw it.!
    well ,careless i know, i guess, anyway 3 days later my leg is getting red around the area,doesnt really hurt but it is tight and seems to be swollen a bit, and it doesnt feel hot to the touch. i think its getting an infection from the ****.everyplace else is fine tho.so i just had some z-pack overnighted to me, and i dont want to waste it , if i dont need it[irritation]. how long can i wait to be sure before i need to use it ? and will i be able to use this anti-biotic again if i need to ?


    also, if threre is a certain amount of udissolved powder in a solution, and you shake it up will you get an abcess from the undisolved powder ?
    Last edited by WATERLOGGED; 08-17-2004 at 04:12 PM.

  2. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307852

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by WATERLOGGED
    also, if threre is a certain amount of udissolved powder in a solution, and you shake it up will you get an abcess from the undisolved powder ?
    Yes, you can! This is why I stopped doing suspension. But if it was in solution originally and the solution was aseptic, then it is unlikely. If it's not hot, hard, swollen and painful, it's probably not infected. Just irritated from the location I suspect. I'd probably push it a few more days and see what happens before using the ab's, but the safest thing would be to start. Did you try some asprin or ibuprofen to see if that would help? Was the injection volume over 2ml's? If so, use a betten location and make sure the solution is heated first to redissolve any crystals next time. Just one tiny crystal starts the precipitate cascade.
  3. supreme being
    WATERLOGGED's Avatar
    Stats
    5'8"  223 lbs.
    Join Date
    Sep 2003
    Age
    52
    Posts
    701
    Rep Power
    485

    Reputation

    the redness has gotten lighter and it still feels funny , but its still sswolen and hard[hmmm that sounds familiar]"lol" but seriously , i only did 2 cc's and i did heat it . the problem started because of heated and then shook[to evenly distribute the heated oil.]that stirred it all up.

    i have since then refiltered all three vials and baked @245 for 35min. then chilled in the fridge,then baked @250 for 50 min. then chilled in the fridge[for added sterility]. and presto golden clear pinned 2cc's more and its good.

    should i still take the anti's ? i mean there wont be any detrimental efect later right, like not being able to use that particular anti the next time[god forbid].
    •   
       

  4. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307852

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Very good, you have a good strategy and technique my friend. I hope that's the end of prob's with it. I'd save the anti's if you think it's over. Their effectiveness will not really be reduced over just one course, but as a general rule, don't take unnecessary drugs. It is true though, that eveytime you use an antibiotic, it shortens it's future benifits for you, if you think your infected then do it anyway! There are more classes if you over-exploit that one. If you got something else red and swollen, I don't wanna here about it!
  5. supreme being
    WATERLOGGED's Avatar
    Stats
    5'8"  223 lbs.
    Join Date
    Sep 2003
    Age
    52
    Posts
    701
    Rep Power
    485

    Reputation

    thanks dr., yuno you always have the answers .
    thanks
  6. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,779
    Rep Power
    307852

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Anytime man, don't hesitate to PM. You guys are my brothers.
  •   

      
     

Similar Forum Threads

  1. Dermacrine and anti-biotics
    By KBD in forum Anabolics
    Replies: 5
    Last Post: 12-08-2010, 04:12 PM
  2. supplements while on anti-biotics??
    By good2Badawg in forum Supplements
    Replies: 2
    Last Post: 07-21-2010, 08:39 PM
  3. Anti biotics while on cycle
    By dax506 in forum Anabolics
    Replies: 7
    Last Post: 02-03-2009, 04:22 PM
  4. Anabolics and Anti Biotics
    By Irish480 in forum Anabolics
    Replies: 8
    Last Post: 09-22-2006, 12:39 AM
  5. anti biotics for weightloss?
    By anapolack in forum Weight Loss
    Replies: 1
    Last Post: 05-10-2006, 12:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in